Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Delayed periods, negative HPT, stress, increased vaginal discharge. Advice?

I have a question about pregnancy. I am 8 days late for my period on the 6th day I took a take home test and it came out negative. We always used a condom by the way. Anyway, I was under tons of stress the whole week along with anticipation of my period. As I am move relaxed now I have been having vaginal discharge just increased from normal. I usually get vaginal discharge before period, am I pregnant because I have no signs, or is period coming? And this vaginal discharge is actually on my most fertile days according to my period tracker. My period has never been regular and generally always late by the way.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

From the description that you have given it appears that you are having an irregular menstrual cycle and can blame it on your stress. Home test for pregnancy are fairly accurate and you need not have doubts about pregnancy. Still if you are anxious, you can repeat the test.

Periods can get irregular cause of stress and you may even miss a period. Try practicing yoga and other forms of meditation. Visit a psychiatrist who would like to conduct a few cognitive behaviuoral therapy sessions and also train you in progressive muscle relaxation techniques.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Dr. Srikanth Reddy M.D.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor